# SDR JJBA2010551127H

- Difficulty date: November 4, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 25,899 hours, 35,905 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Part time: 25,899 hours, 35,905 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIGHTENING STRIKE DAMAGE TO LT ELEVATOR, O/B TRAILING EDGE AT STATIC DISCHARGER. C/W (NDT) HFEC INSPECTION IAW ENGINEERING AUTHORIZATION 5-2010-253 AND NDT MANUAL PSM 1-82-7A, PART 1 51-00-06 WITH NO CRACKS OR HEAT DAMAGE NOTED. REPAIRED DAMAGED AREA IAW STS ENGINEERING SOLUTIONS 5-2010-253 AND RD8-55-938.
